# SDR UALA2011122207069

- Difficulty date: December 21, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 35,348 hours, 15,411 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Part number: C247360003
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST NOSE WHEEL STEERING A 2ND TIME.  REPLACED BSCU NO  HELP, CFDS FAULTS 6GC STEERING ELECTRO HYD MODULE, PARTS ON HAND. WILL RPL TERMINAL WORKING.
